Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 251, NWS Mobile, AL

November 15, 2006Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Nov 15, 2006, 2:14 AM CST for Wayne County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2006, 2:14 AM CST (08:14 UTC)
Expired
Nov 15, 2006, 3:00 AM CST
In force
46 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Wayne County, MS

The radar

The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 1:59 AM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 150815
SVRMOB
MSC153-150900-
/O.NEW.KMOB.SV.W.0251.061115T0814Z-061115T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
214 AM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  WAYNE COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL 300 AM CST

* AT 213 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 14 MILES NORTH OF EUCUTTA TO EUCUTTA TO STRENGTHFORD AND      
  MOVING EAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STRENGTHFORD BY 2218 AM CST
  WHISTLER BY 223 AM CST
  HIWANNEE BY 233 AM CST
  WOODWARDS AND WAYNESBORO BY 238 AM CST

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3166 8847 3165 8848 3164 8861 3160 8875
      3157 8892 3182 8892 3183 8887 3185 8861
      3189 8849

$$
2 follow-up statements
000 
WWUS54 KMOB 150834
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
233 AM CST WED NOV 15 2006

MSC153-150900-
/O.CON.KMOB.SV.W.0251.000000T0000Z-061115T0900Z/
WAYNE MS-
233 AM CST WED NOV 15 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 AM CST FOR
NORTHERN WAYNE COUNTY...

AT 230 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF HIWANNEE TO HIWANNEE TO WHISTLER 
TO STRENGTHFORD AND WAS MOVING NORTHEAST AT 35 TO 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WHISTLER AND BOICE BY 245 AM CST
  BOICE BY 255 AM CST
  WOODWARDS AND WAYNESBORO BY 300 AM CST

THE MAIN THREAT FROM THESE STORMS WILL BE 60 MPH WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI.

LAT...LON 3166 8847 3165 8848 3164 8861 3160 8875
      3158 8892 3163 8898 3183 8887 3185 8861
      3189 8849

$$
000 
WWUS54 KMOB 150848
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
248 AM CST WED NOV 15 2006

MSC153-150900-
/O.CON.KMOB.SV.W.0251.000000T0000Z-061115T0900Z/
WAYNE MS-
248 AM CST WED NOV 15 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 AM CST FOR
NORTHERN WAYNE COUNTY...

AT 243 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF HIWANNEE TO 
GRETNA TO WOODWARDS AND WAS MOVING NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GRETNA BY 300 AM CST
  RURAL AREAS OF NORTHERN WAYNE COUNTY THROUGH 3 AM CST

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI.

LAT...LON 3171 8847 3168 8860 3172 8888 3183 8887
      3185 8861 3189 8849

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 3:20 PM CST, 10 hours 54 minutes earlier.

Area forecast discussion, Nov 14, 3:20 PM CST, 10 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CST TUE NOV 14 2006

.SYNOPSIS...FOR THE CURRENT FORECAST...BIGGEST ITEM TO DEAL WITH IS
UPPER SYSTEM SWINGING SOUTHEAST OVER THE CENTRAL PLAINS AT THIS
TIME...AND THE CHANCE FOR SEVERE WEATHER LATER TONIGHT INTO WEDNESDAY
NIGHT. FIRST THINGS FIRST...TIME TO TAKE A LOOK AT THE CURRENT
ANALYSIS. THE UPPER SYSTEM EXPECTED TO CROSS OUR AREA TOMORROW IS ON
THE TAIL END OF AN UPPER TROUGH STRETCHING NORTHWEST TO AN UPPER LOW
OVER THE SOUTHERN CA PLAINS. A SHORTWAVE PRECEDING THIS ONE WAS
MOVING OVER THE MID MISS RIVER VALLEY....WITH MORE ENERGY ANALYZED
BEHIND. IN THE LOWER LEVELS OF THE TROPOSPHERE...A WARM FRONT HAS
BEGUN TO ORGANIZE ALONG THE LA/MS/AL/NW FL GULF COAST...CONNECTING
WITH MORE ORGANIZED FRONT OVER TX/OK/W-RN LA. THE GOOD SOUTHERLY FLOW
OVER THE LOWER MISS RIVER VALLEY IS CREATING GOOD UPGLIDE SHOWERS
OVER S-RN LA STRETCHING OVER COASTAL AREAS OF THE FA...WITH SOME GOOD
TSRA MIXING IN OVER S-RN LA.

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...AS THE UPPER SYSTEM
EAST OF THE CENTRAL US ROCKIES DIVES SOUTHEAST INTO
WEDNESDAY..ORGANIZING AT IT COMES...THE WARM FRONT ALONG THE COAST
WILL CONTINUE TO ORGANIZE...THEN START MOVING NORTH LATER TONIGHT
INTO WEDNESDAY. QUESTION IS WHEN. HAVE A FEELING IT WILLS TART
WORKING ITS WAY NORTH AROUND SUNRISE WEDNESDAY...WHEN THE LOW LEVEL
FLOW GETS REALLY STRONG. GFS IS ADVERTISING A BLOW UP OVER
SOUTHEASTERN LA...BLOWING THE WINDS UP BEGINNING OF THE
FORECAST...BUT THIS LOOKS LIKE CONVECTIVE FEEDBACK...AND AM LEANING
TOWARDS THE NAM TIMING IN THE LOW LEVEL FLOW BUILDING THROUGH THE
NIGHT BEFORE COMING TO A HEAD WEDNESDAY DAYTIME. DO FEEL THERE WILL
BE ISENTROPIC UPGLIDE INDUCED SHOWERS THROUGH THE NIGHT NORTH OF THE
WARM FRONT. THE AMOUNT OF RAIN WE GET WITH THIS PRE-SQUALL LINE
SHOWERS MAY DELAY THE WARM FRONT CRAWLING NORTH LATER TONIGHT.

FOR WEDNESDAY...THE WARM FRONT IS/HAS BEGUN MOVING NORTH AS THE
STRONGER UPPER DYNAMICS MOVE OVER THE LOWER MISS RIVER VALLEY. GFS
AND NAM ARE IN PRETTY GOOD AGREEMENT WITH TIMING OF A SQUALL LINE
CROSSING THE AREA...WITH THE LINE MOVING OVER WESTERN SECTIONS OF THE
FA MID MORNING...SPLITTING THE FA IN HALF NOONTIME OR A BIT
AFTER....AND NEAR OR JUST PAST THE EASTERN BORDER OF THE FA BY
SUNSET. BOTH NAM AND GFS ARE ADVERTISING ENOUGH CAPE FOR STRONG
STORMS...AND ENOUGH HELICITY FOR ROTATION (STRONG ROTATION ACTUALLY).
ITS LOOKING LIKE WIND DAMAGE WILL BE THE PRIMARY THREAT FROM THE LINE
GOING THROUGH...THOUGH WITH THE HIGH HELICITIES EXPECTED...LOW LEVEL
SPINNERS CANT BE RULED OUT.

FOR WEDNESDAY NIGHT...THE WORST OF THE WEATHER SHOULD BASICALLY BE
OVER FOR MOST OF THE FA. THE SQUALL LINE WILL BE NEAR...BUT
BASICALLY EAST OF THE EASTERN BORDER BY THE BEGINNING OF WEDNESDAY
EVENING. SOME LINGERING SHOWERS EAST WITH SOME WRAP-AROUND INDUCED
SHOWERS NORTH. WRAP-AROUND CLOUDS WILL HANG AROUND OVER MOST OF THE
AREA...WITH LIGHT SHOWERS POSSIBLE NORTHERN AREAS OF THE FA AS THE
UPPER SYSTEM BEGINS TO MOVE NORTHEAST. THE FA SHOULD CLEAR OUT
THURSDAY AS THE UPPER SYSTEM CONTINUES ITS NORTHEASTWARD TREK AWAY
FROM THE FA AND LOW LEVEL FLOW BECOMES NORTHWESTERLY....WITH
THURSDAY NIGHT LOOKING TO BE COLD...CLEAR NIGHT.

.LONG TERM (FRIDAY THROUGH MONDAY)...HAVE HAD LITTLE CHANCE TO DELVE
INTO THE EXTENDED DUE THE MORE PRESSING SHORT TERM. THE FA REMAINS
UNDER DRY...LOW LEVEL NORTHERLY FLOW INTO THE COMING WEEK...WITH WEAK
RE- ENFORCEMENT SATURDAY. ANOTHER SYSTEM DIVES SOUTHEAST FROM OVER
THE NORTHERN PLAINS SUNDAY...ENDING UP OVER THE CAROLINAS BY TUESDAY.
SEE LITTLE IN THE WAY OF PRECIP...JUST MORE RE-ENFORCING OF THE
NORTHERLY FLOW.

&&

.MARINE...A STRONG LOW PRESSURE SYSTEM ADVANCES ACROSS THE SOUTHERN
PLAINS THEN MOVES ALONG THE OHIO RIVER VALLEY WEDNESDAY NIGHT.  THIS
SYSTEM WILL BRINGING WIDESPREAD STRONG STORMS TO THE AREA WITH A
COLD FRONT ENDED MUCH OF THE CONVECTION AS IT MOVES THROUGH
WEDNESDAY AFTERNOON INTO THE EVENING HOURS.  A SMALL CRAFT ADVISORY
STARTS LATE THIS EVENING AS THE SOUTHERLY FLOW INCREASES TO NEAR 20
KNOTS.  THE SOUTHERLY FLOW CONTINUES TO INCREASE THROUGH WEDNESDAY
MORNING AND AFTER SEVERAL MODEL RUNS REMAINING FAIRLY CONSISTENT
WITH THIS EVOLVING INTO A SIGNIFICANT WIND EVENT...HAVE GONE WITH A
GALE WARNING FOR ALL BUT MOBILE BAY FROM 10 AM WEDNESDAY THROUGH 2
AM THURSDAY MORNING WHEN WIND GUSTS WILL NO LONGER ATTAIN GALE FORCE
ON A FREQUENT BASIS.  A COASTAL FLOOD WATCH FOR THE COASTAL SECTIONS
HAS ALSO BEEN POSTED FOR WEDNESDAY THROUGH WEDNESDAY EVENING.  A
SMALL CRAFT ADVISORY FOLLOWS THE GALE WARNING AND ENDS LATE THURSDAY
MORNING AS THE WESTERLY FLOW IN THE WAKE OF THE COLD FRONT CONTINUES
TO GRADUALLY SUBSIDE.  THE FLOW VEERS GRADUALLY TO THE NORTH AND
CONTINUES TO SUBSIDE THROUGH THURSDAY NIGHT AS HIGH PRESSURE BUILDS
INTO THE REGION...WITH A GENERALLY LIGHT OFFSHORE FLOW PERSISTING
THROUGH SUNDAY. /29

&&

.FIRE WEATHER...GOOD OR BAD...DEPENDING UPON ONES POINT OF VIEW FOR
BURNING TONIGHT INTO THURSDAY...WITH A SYSTEM PASSING BRINGING HIGH
WINDS...BUT LOTS OF RAIN LATER TONIGHT THROUGH WEDNESDAY. WRAP AROUND
FLOW WEDNESDAY NIGHT INTO THURSDAY WILL KEEP TEMPS DOWN...LIMITING
THE DRYING OUT. THINGS WILL SETTLE THURSDAY NIGHT...WITH NORTHERLY
FLOW LASTING THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  75  46  60  39 /  90 100  20  10  10
PENSACOLA   63  77  50  61  41 /  90 100  40  10  10
DESTIN      62  75  52  61  44 /  80  90  50  10  10
EVERGREEN   56  70  45  57  34 /  90 100  40  10  10
WAYNESBORO  59  72  42  57  33 / 100 100  30  10  10
CAMDEN      57  70  46  56  34 / 100 100  40  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...COASTAL FLOOD WATCH FROM 6 AM WEDNESDAY TO MIDNIGHT THURSDAY FOR
     THE FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER
     BALDWIN...AND UPPER MOBILE.

FL...COASTAL FLOOD WATCH FROM 6 AM WEDNESDAY TO MIDNIGHT THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     AND COASTAL SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 11 PM TUESDAY TO 11 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND MOBILE BAY.

     GALE WARNING FROM 8 AM WEDNESDAY TO 2 AM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 11 PM TUESDAY TO 8 AM WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
     FL TO PASCAGOULA MS FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 2 AM THURSDAY TO 11 AM THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
     FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&

16/29
Hazardous weather outlook, Nov 14, 5:30 PM CST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
530 PM CST TUE NOV 14 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
151100-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
530 PM CST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...
SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF
COASTAL WATERS.

.DAY ONE...TONIGHT AND WEDNESDAY.

...A GALE WARNING IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

...A COASTAL FLOOD WATCH IS IN EFFECT THROUGH LATE WEDNESDAY EVENING
FOR THE ALABAMA AND EXTREME NORTHWEST FLORIDA COASTLINES...

...A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR TONIGHT AND THE
RISK WILL RISE TO MODERATE ON WEDNESDAY AS A POWERFUL STORM SYSTEM
IS POISED TO MOVE THROUGH THE CENTRAL GULF COAST REGION OVER THE
NEXT DAY...

LATEST FORECAST THINKING IS THAT A STRONG LINE OF THUNDERSTORMS WILL
CROSS INTERIOR SOUTHEASTERN MISSISSIPPI AND SOUTHWESTERN ALABAMA
THROUGH NOON ON WEDNESDAY WITH AREAS EAST OF I-65 EXPERIENCING
PASSAGE FROM NOON THROUGH 5 PM CST. MODELS SHOW ENOUGH INSTABILITY
AND VERTICAL WIND SHEAR TO SUPPORT STRONG ROTATING STORMS THAT COULD
PRODUCE TORNADOES AND DAMAGING STRAIGHT-LINE WINDS. THIS IS ONE OF
THOSE SITUATIONS WHEREBY TORNADOES CAN BE EMBEDDED WITHIN STORMS
ALONG THE INTENSE LINE OF STORMS. OFTEN...THESE ARE RAIN-WRAPPED AND
CAN BE VERY HARD TO SPOT.  PLEASE BE AWARE ALSO...THAT SOME STORMS
COULD PRODUCE TORNADOES WELL AHEAD OF THE LINE LATE TONIGHT.

A COASTAL FLOOD WATCH IS IN EFFECT THROUGH LATE WEDNESDAY EVENING
FOR THE ALABAMA AND EXTREME NORTHWEST FLORIDA COASTLINES. SOUTHERLY
WINDS OVER THE COASTAL WATERS WILL INCREASE SIGNIFICANTLY TONIGHT.
SMALL CRAFT ADVISORIES HAVE BEEN POSTED OVER THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA FOR 20 TO 25 KT SOUTHERLY WINDS AND
SEAS BUILDING TO NEAR 7 FEET TONIGHT. THIS WILL INCREASE TO 30 TO 35
KNOTS WITH HIGHER GUSTS AND 10 TO 12 FEET ON WEDNESDAY AFTERNOON.
FOR THIS REASON...A GALE WARNING HAS BEEN HOISTED FOR WEDNESDAY.
PLEASE BE AWARE THAT THE STRONG LINE OF THUNDERSTORMS THAT PASSES ON
WEDNESDAY WILL LIKELY BE ACCOMPANIED BY A SUDDEN SOUTHERLY TO
WESTERLY WINDSHIFT AND COULD BROADSIDE NORTH-SOUTH MOVING VESSELS
AND BOATS. BEST ADVICE IS TO GET OFF THE WATER.

THE TIME OF HIGH TIDE ON WEDNESDAY WILL BE DURING THE MID EVENING
HOURS. HALF-FOOT TIDAL FLUCTUATIONS BETWEEN THE TIME OF LOW AND HIGH
TIDES WILL LIMIT THE MAGNITUDE OF ANY COASTAL FLOODING THAT MAY
OCCUR.  COASTAL RESIDENTS WHO LIVE IN LOW-LYING AREAS SHOULD TAKE
PRECAUTIONS NOW TO PROTECT THEIR PERSONAL PROPERTY AND BELONGINGS. A
COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE FOR FLOODING ARE
EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER
STATEMENTS OR WARNINGS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY EVENING THROUGH MONDAY.

AT THIS TIME...SHOWERS AND SEVERE THUNDERSTORMS WILL HAVE ENDED FROM
THE WEST OVER ALABAMA AND WILL BE IN THE PROCESS OF ENDING FORM THE
WEST OVER THE EXTREME NORTHWEST FLORIDA PANHANDLE.  SURFACE WINDS...
HOWEVER...COULD BE IN THE 20 TO 25 MPH RANGE WITH HIGHER GUSTS.
TRAVELING WITH HIGH PROFILE VEHICLES COULD REMAIN A CHALLENGE
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS MAY BE NECESSARY ACROSS PORTIONS OF
INTERIOR SOUTHEAST MISSISSIPPI...AS WELL AS THE COASTAL COUNTIES OF
ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT AND
WEDNESDAY.

In the hours before

Special weather statement, Nov 15, 2:00 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
200 AM CST WED NOV 15 2006

ALZ051-MSZ067-150830-
CHOCTAW-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
200 AM CST WED NOV 15 2006

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING 55 MPH WINDS WILL MOVE
WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA THROUGH 3 AM
CST...

AT 156 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES NORTHWEST OF STRENGTHFORD...AND MOVING
NORTHEAST BETWEEN 55 AND 60 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
EUCUTTA...WHISTLER...HIWANNEE...BOICE...GRETNA...MELVIN AND EVANSBORO
THROUGH 230 AM CST.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS AS HIGH AS 55
MPH. THESE STORMS HAVE HAD A HISTORY OF ROTATION...AND SHOULD THAT
BECOME STRONG ENOUGH...A TORNADO WARNING MAY LATER BE REQUIRED.
RAINFALL RATES UP TO ONE INCH PER HOUR WILL ACCOMPANY THIS STORM.

THIS STORM COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 6:45 PM CSTTornado WarningMOBStone30 min
Nov 14, 7:19 PM CSTSevere Thunderstorm WarningMOBStone26 min
Nov 15, 2:42 AM CSTWind AdvisoryMOBGeorge, Greene, Perry, Stone, Wayne10 hr
Nov 15, 3:42 AM CSTTornado WarningMOBWayne63 min
Nov 15, 4:26 AM CSTTornado WarningMOBPerry32 min
Nov 15, 4:46 AM CSTTornado WarningMOBGreene45 min
Nov 15, 5:31 AM CSTTornado WarningMOBGeorge59 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.